Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Abnormal Period problem

Hi I'm having abnormal symptoms with my period, I feel like all symptoms way be related to hormonal issues: depressed (extrmely abnormal for me I'm a happy person and have never dealt with this EVER), anxiety, ance, bloating, wierd cravings, constipation, some periods lasting longer then others, and the one symptom that bothers me the most.... facial hair is growing in places i've never had to deal with before. Would going on the pill help with all of this? Or is this a more serious matter that needs special medical attention?
Asked On : Sun, 17 Jan 2010
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Your symptoms definitely match symptoms that could be due to low thyoid harmones.. So before jumping on things based on assumption alone it would be better to meet a doctor and get it checked.. If the results are abnormal then you can take the pills...

Answered: Sun, 17 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor